# SDR ASOA051055

- Difficulty date: December 4, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, DURING A C-CHECK IN MCN, THE FLOOR SUPPORT ANGLE, AT THE PASSENGER DOOR, WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT ANGLE, AT THE PASSENGER DOOR IAW CRJ SRM 51-41-02.  (M)
